# SDR ASMF200507020

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 40,639 hours, 22,677 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF STRONG NOISE IN THE NOSE LANDING GEAR. THE NOSE LANDING GEAR INSPECTION WAS PERFORMED IAW 32-20-00, ALL CORRECT. THE STRUT WAS SERVICED IAW MM 32-21-02, TESTED CORRECT.
